We show that the combinatorial structure of the compactified universal Jacobians over $Mgb$ in degrees $g-1$ and $g$ is governed by orientations on stable graphs. In particular, for a stable curve we exhibit graded stratifications of the compactified Jacobians in terms of totally cyclic, respectively rooted, orientations on its dual graph. We prove functoriality under edge-contraction of the posets of totally cyclic and rooted orientations on stable graphs.

Caporaso, L., Christ, K. (2019). Combinatorics of compactified universal Jacobians. ADVANCES IN MATHEMATICS, 346, 1091-1136 [10.1016/j.aim.2019.02.019].

Combinatorics of compactified universal Jacobians.

Lucia Caporaso
;
CHRIST, KARL
2019

Abstract

We show that the combinatorial structure of the compactified universal Jacobians over $Mgb$ in degrees $g-1$ and $g$ is governed by orientations on stable graphs. In particular, for a stable curve we exhibit graded stratifications of the compactified Jacobians in terms of totally cyclic, respectively rooted, orientations on its dual graph. We prove functoriality under edge-contraction of the posets of totally cyclic and rooted orientations on stable graphs.
Caporaso, L., Christ, K. (2019). Combinatorics of compactified universal Jacobians. ADVANCES IN MATHEMATICS, 346, 1091-1136 [10.1016/j.aim.2019.02.019].
File in questo prodotto:
File Dimensione Formato  
strataCCAiMrev.pdf

accesso aperto

Tipologia: Documento in Post-print
Licenza: DRM non definito
Dimensione 476.22 kB
Formato Adobe PDF
476.22 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/346404
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact